# SDR AALA20091121LGA02

- Difficulty date: November 20, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- Aircraft time: 71,472 hours, 38,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS INOPERATIVE.  RESEATED OVERWING EMERGENCY BATTERY PACK.
